MathSciNet Relay Station
MathSciNet bibliographic data
MR1023792 54H20 (28D20 54C70 58F11)
Salama, Ibrahim A. Corrections to: "Topological entropy and recurrence of countable chains'' [Pacific J. Math. 134 (1988), no. 2, 325–341; MR0961239]. Pacific J. Math. 140 (1989), no. 2, 397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement